# SDR 20000404SH014

- Difficulty date: December 18, 1999
- Submitted: April 4, 2000
- Operation: General aviation
- Aircraft: B2171
- Engine: Pwa PW4460
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 50A096
- Part serial: 55540
- Condition: Failed
- Location: Nr 4 Main
- Part time: 9,116 hours, 2,601 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, LOUD BANG AND VIBRATION.  ENGINE SHUTDOWN.  DISASSEMBLY INSPECTION REVEALED FRACTURED NR 2 MAIN BEARING, EXTENSIVE HPC/HPT/LPT DAMAGE AND FIRE DAMAGE NR 2 BEARING AREA.  FAILED MATERIAL SENT TO P&W E.H. FOR ANALYSIS.   (X)
